# SDR HEEA955429

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076033101
- Condition: Seal Leak
- Location: Hyd
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRIVE SPLINE SEAL LEAKING.
